Loading [MathJax]/jax/output/CommonHTML/jax.js
Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i logika, 2014, Volume 53, Number 1, Pages 45–59 (Mi al623)  

This article is cited in 1 scientific paper (total in 1 paper)

Existentially closed subgroups of free nilpotent groups

V. A. Roman'kovab, N. G. Khisamievc

a Dostoevskii Omsk State University, pr. Mira 55-A, Omsk, 644077, Russia
b Omsk State Technical University, pr. Mira 11, Omsk, 644050, Russia
c Serikbaev East Kazakhstan State Technical University, ul. Serikbaeva 19, Ust-Kamenogorsk, 070010, Kazakhstan
Full-text PDF (192 kB) Citations (1)
References:
Abstract: Let Nc be a variety of all nilpotent groups of class at most c, and let Nr,c be a free nilpotent group of finite rank r and nilpotency class c. It is proved that a subgroup N of Nr,c for c3 is existentially closed in Nr,c iff N is a free factor of the group Nr,c with respect to the variety Nc. Consequently, NNm,c, 1mr and mc1.
Keywords: existentially closed subgroup, free nilpotent group, discriminating extension.
Received: 23.06.2013
Revised: 04.11.2013
English version:
Algebra and Logic, 2014, Volume 53, Issue 1, Pages 29–38
DOI: https://doi.org/10.1007/s10469-014-9269-6
Bibliographic databases:
Document Type: Article
UDC: 512.54
Language: Russian
Citation: V. A. Roman'kov, N. G. Khisamiev, “Existentially closed subgroups of free nilpotent groups”, Algebra Logika, 53:1 (2014), 45–59; Algebra and Logic, 53:1 (2014), 29–38
Citation in format AMSBIB
\Bibitem{RomKhi14}
\by V.~A.~Roman'kov, N.~G.~Khisamiev
\paper Existentially closed subgroups of free nilpotent groups
\jour Algebra Logika
\yr 2014
\vol 53
\issue 1
\pages 45--59
\mathnet{http://mi.mathnet.ru/al623}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3237622}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 1
\pages 29--38
\crossref{https://doi.org/10.1007/s10469-014-9269-6}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000337279400004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902306093}
Linking options:
  • https://www.mathnet.ru/eng/al623
  • https://www.mathnet.ru/eng/al/v53/i1/p45
  • This publication is cited in the following 1 articles:
    1. V. A. Roman'kov, N. G. Khisamiev, A. A. Konyrkhanova, “Algebraically and verbally closed subgroups and retracts of finitely generated nilpotent groups”, Siberian Math. J., 58:3 (2017), 536–545  mathnet  crossref  crossref  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и логика Algebra and Logic
    Statistics & downloads:
    Abstract page:457
    Full-text PDF :114
    References:113
    First page:40
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025